# SDR LR7A01120

- Difficulty date: December 3, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 17,318 hours, 8,741 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 341973L
- Condition: Cracked
- Location: Fs 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP5369 FOUND LH FS 477  BEAM END FITTING CRACKED AT LBL 62, WL 250.REPLACED FITTING IAW SRM SMP 583-51-10, PG 6.  NR 2023.
